Skip to main content

Algebraic and Kähler geometry

Publications

Characterization of generic projective space bundles and algebraicity of foliations

Author(s): Druel, Stéphane, Araujo, Carolina
Published in: arXiv preprint, Issue November 2017, 2017, Page(s) 13 pages

Smooth equivalence of deformations of domains in complex euclidean spaces

Author(s): Hervé Gaussier, Xianghong Gong
Published in: arXiv preprint, 2017

An approach to Griffiths conjecture

Author(s): Philipp Naumann
Published in: arXiv preprint, 2017

Positivity of direct images of fiberwise Ricci-flat metrics on Calabi-Yau fibrations

Author(s): Young-Jun Choi
Published in: arXiv preprint, 2017

Strict convexity of the Mabuchi functional for energy minimizers

Author(s): Long Li
Published in: arXiv preprint, 2017

Regularization of plurisubharmonic functions with a net of good points

Author(s): Long Li
Published in: arXiv preprint, 2017

Percolation without FKG

Author(s): Beffara, Vincent; Gayet, Damien
Published in: IF_PREPUB. 2018, Issue 3, 2018

Recent results on the Kobayashi and Green-Griffiths-Lang conjectures

Author(s): Demailly, Jean-Pierre
Published in: https://hal.archives-ouvertes.fr/hal-01683413, Issue 1, 2018

Applications of the Ohsawa-Takegoshi Extension Theorem to Direct Image Problems

Author(s): Deng, Ya
Published in: 2017, Issue 2, 2017

On the Diverio-Trapani Conjecture

Author(s): Deng, Ya
Published in: 2017, Issue 1, 2017

Geometry of universal embedding spaces for almost complex manifolds

Author(s): Clemente, Gabriella
Published in: https://hal.archives-ouvertes.fr/hal-02128236, Issue 21, 2019

Erratum to the paper: Integral cohomology of the Generalized Kummer fourfold

Author(s): Kapfer, Simon; Menet, Grégoire
Published in: Issue 36, 2019

A technical remark on the Donaldson-Futaki invariant for Fano reductive group compactifications

Author(s): Clemente, Gabriella
Published in: https://hal.archives-ouvertes.fr/hal-02267071, Issue 40, 2019

Bergman bundles and applications to the geometry of compact complex manifolds

Author(s): Demailly, Jean-Pierre
Published in: 2020, Issue 9, 2020

Integral cohomology of quotients via toric geometry

Author(s): Menet, Grégoire
Published in: Issue 12, 2019

Hermitian-Yang-Mills approach to the conjecture of Griffiths on the positivity of ample vector bundles

Author(s): Demailly, Jean-Pierre
Published in: 2020, Issue 1, 2020

Systoles and Lagrangians of random complex algebraic hypersurfaces

Author(s): Gayet, Damien
Published in: https://hal.archives-ouvertes.fr/hal-02291824, Issue 25, 2019

Some remarks on regular foliations with numerically trivial canonical class

Author(s): Druel Stéphane
Published in: EPIGA, Issue 1, article Nr 4, 2017, Page(s) 1-20, ISSN 2491-6765

A proof of the Muir–Suffridge conjecture for convex maps of the unit ball in $${\mathbb {C}}^n$$ C n

Author(s): Filippo Bracci, Hervé Gaussier
Published in: Mathematische Annalen, 2017, ISSN 0025-5831
DOI: 10.1007/s00208-017-1581-8

Higher dimensional generalizations of twistor spaces

Author(s): Hai Lin, Tao Zheng
Published in: Journal of Geometry and Physics, Issue 114, 2017, Page(s) 492-505, ISSN 0393-0440
DOI: 10.1016/j.geomphys.2016.12.018

Morse cohomology estimates for jet differential operators

Author(s): Jean-Pierre Demailly, Mohammad Reza Rahmati
Published in: Bollettino dell'Unione Matematica Italiana, 2018, ISSN 1972-6724
DOI: 10.1007/s40574-018-0172-2

An Almost Complex Chern–Ricci Flow

Author(s): Tao Zheng
Published in: The Journal of Geometric Analysis, Issue 28/3, 2018, Page(s) 2129-2165, ISSN 1050-6926
DOI: 10.1007/s12220-017-9898-9

A general extension theorem for cohomology classes on non reduced analytic spaces: dedicated to the memory of Professor Qikeng Lu

Author(s): Junyan Cao; Jean-Pierre Demailly; Shin-ichi Matsumura
Published in: Science China Mathematics, Issue periodical, volume 60, 2017, ISSN 1674-7283
DOI: 10.1007/s11425-017-9066-0

On Foliations with Semi-positive Anti-canonical Bundle

Author(s): Stéphane Druel
Published in: Bulletin of the Brazilian Mathematical Society, New Series, Issue 50/1, 2019, Page(s) 315-321, ISSN 1678-7544
DOI: 10.1007/s00574-018-00128-7

On the Diverio-Trapani Conjecture

Author(s): Deng, Ya
Published in: Annales scientifiques de l'Ecole normale supérieure, In press, Issue 4, 2020, ISSN 0012-9593

Recent results on the Kobayashi and Green-Griffiths-Lang conjectures

Author(s): Jean-Pierre Demailly
Published in: Japanese Journal of Mathematics, Issue 15/1, 2020, Page(s) 1-120, ISSN 0289-2316
DOI: 10.1007/s11537-019-1566-3

Extension of holomorphic functions defined on non reduced analytic subvarieties

Author(s): Jean-Pierre Demailly
Published in: Ji, Lizhen (ed.) et al., The legacy of Bernhard Riemann after one hundred and fifty years. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press, Issue Lectures in Mathematics (ALM 35), 2016